MathSciNet Relay Station
MathSciNet bibliographic data
MR2093924 (2005k:35302) 35M10 (35A08)
Yagdjian, Karen A note on the fundamental solution for the Tricomi-type equation in the hyperbolic domain. J. Differential Equations 206 (2004), no. 1, 227–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement